RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 38, Number 2, Pages 230–250 (Mi tmf2710)  

This article is cited in 11 scientific papers (total in 11 papers)

Mathematical description of the evolution of infinite systems of classical statistical physics. I. Locally perturbed one-dimensional systems

D. Ya. Petrina


Abstract: An infinite one-dimensional system of elastic spheres is considered. A solution of the Bogolyubov equations is constructed for initial data representing a local perturbation of the equilibrium distribution functions.

Full text: PDF file (2638 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 38:2, 153–166

Bibliographic databases:

Received: 20.01.1978

Citation: D. Ya. Petrina, “Mathematical description of the evolution of infinite systems of classical statistical physics. I. Locally perturbed one-dimensional systems”, TMF, 38:2 (1979), 230–250; Theoret. and Math. Phys., 38:2 (1979), 153–166

Citation in format AMSBIB
\Bibitem{Pet79}
\by D.~Ya.~Petrina
\paper Mathematical description of the evolution of infinite systems of classical statistical physics.~I. Locally perturbed one-dimensional systems
\jour TMF
\yr 1979
\vol 38
\issue 2
\pages 230--250
\mathnet{http://mi.mathnet.ru/tmf2710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=528413}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 38
\issue 2
\pages 153--166
\crossref{https://doi.org/10.1007/BF01016837}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2710
  • http://mi.mathnet.ru/eng/tmf/v38/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Malyshev, “Mathematical description of the evolution of an infinite classical system”, Theoret. and Math. Phys., 44:1 (1980), 603–611  mathnet  crossref  mathscinet  isi
    2. V. P. Belavkin, V. P. Maslov, S. È. Tariverdiev, “Asymptotic dynamics of a system of a large number of particles described by the Kolmogorov–Feller equations”, Theoret. and Math. Phys., 49 (1981), 1043–1049  mathnet  crossref  mathscinet  isi
    3. A. K. Vidybida, “Hierarchy of BBGKY equations for one-dimensional systems of particles with hard core”, Theoret. and Math. Phys., 48:2 (1981), 721–729  mathnet  crossref  mathscinet  isi
    4. D. Ya. Petrina, V. I. Gerasimenko, “A mathematical description of the evolution of the state of infinite systems of classical statistical mechanics”, Russian Math. Surveys, 38:5 (1983), 1–61  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. I. Gerasimenko, D. Ya. Petrina, “Thermodynamic limit of nonequilibrium states of a three-dimensional system of elastic spheres”, Theoret. and Math. Phys., 64:1 (1985), 734–747  mathnet  crossref  mathscinet  isi
    6. A. K. Vidybida, “Evolution operator for the Bogolyubov (BBGKY) hierarchy. Lattice systems”, Theoret. and Math. Phys., 68:1 (1986), 681–694  mathnet  crossref  mathscinet  isi
    7. V. I. Skripnik, “Smoluchowski diffusion in an infinite system at low density: Local time evolution”, Theoret. and Math. Phys., 69:1 (1986), 1047–1056  mathnet  crossref  mathscinet  isi
    8. D. Ya. Petrina, V. I. Gerasimenko, “Mathematical problems of statistical mechanics of a system of elastic balls”, Russian Math. Surveys, 45:3 (1990), 153–211  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. V. I. Gerasimenko, D. Ya. Petrina, “Existence of the Boltzmann–Grad limit for an infinite system of hard spheres”, Theoret. and Math. Phys., 83:1 (1990), 402–418  mathnet  crossref  mathscinet  isi
    10. Tatiana V. Ryabukha, “On Regularized Solution for BBGKY Hierarchy of One-Dimensional Infinite System”, SIGMA, 2 (2006), 053, 8 pp.  mathnet  crossref  mathscinet  zmath
    11. T. V. Ryabukha, “Functionals for the means of observables for one-dimensional infinite-particle systems”, Theoret. and Math. Phys., 162:3 (2010), 352–365  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:209
    Full text:74
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019